The Solutions and Periods of Two Non-linear Discrete Models


  • Kemal Uslu
  • Esra Esen


Discrete model, discrete systems, period of discrete model, solution of discrete model


We analyse the solutions of the a non-linear discrete models in this study. Then we obtain the period of solutions of these systems.


Cinar C., Yalcinkaya I., "On the positive solutions of difference equation system x_(n+1)=1/z_n ,y_(n+1)=1/(x_(n-1) y_(n-1) ), z_(n+1)=1/x_(n-1) , International Mathematical Journal, vol. 5, 2004.

Clark D., Kulenovic M.R.S., "A coupled system of rational difference equations", Computers and Mathematics with Applications, 43, 849-867, 2002.

Iricanin B., Stevic S., "Some systems of non-linear difference equations of higher order with periodic solutions", Dynamic of Continuous, Discrete and Impulse Sysetems, Series A Mathematical Analysis, vol.13, 499-507, 2006.

Kılıklı G., "On the solutions of a system of the rational difference equations", The graduate school of natural and applied science od Selcuk University, Ms thesis, 2011.

Nasri M., Dehghan M. and Douraki M.J., Mathias R., "Study of a system of non-linear difference equations arising in a deterministic model for HIV infection", Applied Mathematics and Computation, 171, 1306-1330, 2005.

Uslu K., Taskara N., Hekimoglu O., "On the periodicity and stability conditions of a non-linear system", The First International Conference on Mathematics and Statistics, American University of Sharjah, UAE, 110 pp., 2010.




How to Cite

Uslu, K., & Esen, E. (2015). The Solutions and Periods of Two Non-linear Discrete Models. Asian Journal of Applied Sciences, 3(1). Retrieved from